“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 448
School of Mathematics
  Title:   On classification of 2-(8,3) and 2-(9,3) trades
  Author(s): 
1.  Z. Eslami
2.  G. B. Khosrovshahi
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Combin. Math. Combin. Comput.
  Vol.:  38
  Year:  2001
  Pages:   231-242
  Supported by:  IPM
  Abstract:
In this paper, the standard basis for trades is employed to develop an algorithm to classify all simple 2-(8,3) trades. The existence of a total number of 15,011 trades reveals the rich structure of trades in spite of a small number of points involved. Some results on simple 2-(9,3) trades are also obtained.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right